# SDR DALA13011823134

- Difficulty date: March 10, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 30,199 hours, 15,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT CABIN FLOOR SUPPORT +Y1292 FR64 - FR66 HAS CORROSION AT FR66. R & R FLOOR SUPPORT IAW SRM 51-42-11 AND DWG 17053472000. BLENDED AREA IAW SRM 51-74-00, FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15.
